MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-01
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed the top cover of the architect i2000sr analyzer would not remain in the upright position.The customer stated that there have been no injuries due to the cover not staying up.There was no injury reported and no impact to patient management.
 
Additional Manufacturer Narrative
The field service representative (fsr) tightened the hinge, top front cover (rohs)_part number 7-76748-01 and deemed the part the likely cause.The issue was resolved with the tightening of the hinge, top front cover (rohs).There have been no subsequent contacts from the customer regarding covers post service¿s intervention.A review of the architect architect i2000sr, serial # (b)(6) service history found no contributing factors on or around the date of the complaint.A review of tracking and trending of the hinge, top front cover (rohs)_part number 7-76748-01 did not identify any trends associated with the complaint issue.A review of historical data revealed no trends, systemic issues, or related nonconformances.The architect system operations manual addresses proper and safe operation and function of the i2000sr system.The architect i-system service and support manual provide instructions for removal and replacement of the hinge, top front cover.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for either the architect i2000sr, serial # (b)(6) , or hinge, top front cover (rohs)_part number 7-76748-01.
 
Event or Problem Description

Brand Name
ARCHITECT I2000SR
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20881192
Report Number3016438761-2024-00712
Device Sequence Number21009947
Product Code JJE
UDI-Device Identifier00380740023386
UDI-Public(01)00380740023386
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HINGE, TOP FRONT COVER (ROHS), 7-76748-01, UNKNOWN
Patient SexUnknown